# SDR USAA2011112200004

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 71,739 hours, 42,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT AT ROW 10 INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT AT ROW 10 AS REQUIRED.  OPERATIONAL CHECK NORMAL.
